Sufficient conditions for the existence of discontinuous solutions for the simplest integral in the calculus of variations. II
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1967), pp. 38-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_12_a4,
author = {V. N. Koshelev and S. F. Morozov},
title = {Sufficient conditions for the existence of discontinuous solutions for the simplest integral in the calculus of {variations.~II}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {38--46},
year = {1967},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_12_a4/}
}
TY - JOUR AU - V. N. Koshelev AU - S. F. Morozov TI - Sufficient conditions for the existence of discontinuous solutions for the simplest integral in the calculus of variations. II JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1967 SP - 38 EP - 46 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1967_12_a4/ LA - ru ID - IVM_1967_12_a4 ER -
%0 Journal Article %A V. N. Koshelev %A S. F. Morozov %T Sufficient conditions for the existence of discontinuous solutions for the simplest integral in the calculus of variations. II %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1967 %P 38-46 %N 12 %U http://geodesic.mathdoc.fr/item/IVM_1967_12_a4/ %G ru %F IVM_1967_12_a4
V. N. Koshelev; S. F. Morozov. Sufficient conditions for the existence of discontinuous solutions for the simplest integral in the calculus of variations. II. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1967), pp. 38-46. http://geodesic.mathdoc.fr/item/IVM_1967_12_a4/